# SDR AUS20021281

- Difficulty date: October 25, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 20C1444
- Condition: Faulty
- Location: Aircraft Fuel Di
- Component: Aircraft Fuel Di
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TRANSFER SYSTEM CHECK VALVE FAULTY.
